# SDR ASAA2014030307060

- Difficulty date: March 3, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 28,833 hours, 8,793 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 00122343
- Condition: Failed
- Location: Flight Deck
- Part time: 39,359 hours, 16,956 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGAGE LIGHT FOR THE VNAV SWITCH ON THE MCP IS INTERMITTENT.  ACFT GROUNDED. REPLACED MCP, REF AMM 22-11-34/401.  INSTALLATION TEST, LRU REPLACEMENT TEST FOR MCP BITE GROUP NR 32, LAND VERIFY BITE GROUP NR 49, AND HGS SENSOR TEST FOR FCC/AT ALL PASS.  ACFT REMAINS CAT III A HGS AND AUTOLAND QUALIFIED.
